# SDR DALA2025100607236

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 75,388 hours, 29,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK AT TECHOPS MX (QRO), WHILE ACCOMPLISHMENT OF TASK CARD 5300-2422, THE FUSELAGE SKIN WAS FOUND CORRODED AT LOWER FORWARD CORNER OF CUT OUT LAVATORY SERVICE ACCESS DOOR BETWEEN BSTA 847 AND BSTA 867 AND BETWEEN S-23L AND S-25L. MAINTENANCE REPAIRED DAMAGE PER ERA 629263-14AD.
